# SDR SWAA2024103040962

- Difficulty date: September 23, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 58,011 hours, 34,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL WEB LOCATED BTW BS 344 TO BS 360 BL 0 AT FWD GALLEY AREA 2024-593092<[01] REPLACED WEB LOCATED BTW BS 344 TO BS 360 BL 0 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A5400 SHEET 32 REV ? SEE INDIVIDUAL SING OFF BELOW;[02] CERTIFIED CORRECTIVE ACTION 1; COMPLETED
